MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9814DF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The analysis of all gathered information is ongoing.Additional information will be provided upon conclusions of the investigation.
 
Event or Problem Description
Following information reported, the enterprise 9000x bed lowered unintended, when the right side rail was lowered.No patient involvement and no injury was reported to arjo.
 
Event or Problem Description
Following information reported, the enterprise 9000x bed platform lowered unintended, when the right side foot-end side rail, which was placed in the lowered position, was gently moved by a caregiver.No patient involvement and no injury was reported to arjo.
 
Additional Manufacturer Narrative
Following information reported, the enterprise 9000x bed platform lowered unintended, when the right side foot-end side rail, which was placed in the lowered position, was gently moved by a caregiver.No patient involvement and no injury was reported to arjo.The evaluation of the device carried out by an arjo representative recreated the reported symptom.The device evaluation revealed that there was an electrical failure of the side rail wiring (cross-continuity problem) that caused the reported unexpected bed movement.The foot-end side rail was replaced and functional testing confirmed the proper functionality of the bed.In summary, the involved enterprise 9000x was not used with the patient when the bed moved unintended.There was an electrical failure of the wire inside the side rail detected, therefore the bed did not meet the manufacturer¿s specifications.Although no injury was reported, the complaint decided to be reportable in an abundance of caution due to the unintended bed platform movement.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key10275336
Report Number3007420694-2020-00117
Device Sequence Number2697783
Product Code FNL
UDI-Device Identifier05055982755207
UDI-Public(01)05055982755207(11)181020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9814DF101BCUSB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;